M-polynomials and degree-based topological indices of tadpole graph


Chaudhry F., Husin M. N. , Afzal F., Afzal D., Cancan M., Farahani M. R.

JOURNAL OF DISCRETE MATHEMATICAL SCIENCES & CRYPTOGRAPHY, vol.24, no.7, pp.2059-2072, 2021 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 7
  • Publication Date: 2021
  • Doi Number: 10.1080/09720529.2021.1984561
  • Journal Name: JOURNAL OF DISCRETE MATHEMATICAL SCIENCES & CRYPTOGRAPHY
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, INSPEC, Metadex, zbMATH, Civil Engineering Abstracts
  • Page Numbers: pp.2059-2072
  • Keywords: Topological invariants, M-polynomial, Tadpole, Topological indices, NETWORK
  • Van Yüzüncü Yıl University Affiliated: Yes

Abstract

Chemical graph theory is a branch of mathematical chemistry which has an important outcome on the development of the chemical sciences. A chemical graph is a graph which is produced from some molecular structure by applying some graphical operations. The demonstration of chemical compounds and chemical networks with M-polynomials is a new idea and the M-polynomial of different molecular structures supports us to calculate many topological indices.